# SDR SWAA2023020297050

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 77,540 hours, 45,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GIRT BAR IS LOOSE<[01] RE-SECURED AFT SERVICE DOOR GIRT BAR PER S.I.P
